# SDR SWIA20250124203

- Difficulty date: December 3, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 37,531 hours, 27,364 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 280 CROSSBEAM BETWEEN BL0 AND LBL9 IS CHAFED IN LOWER RADIUS.      (C-CHECK RO 1/23/2025)    REMOVED AND INSTALLED NEW LH CROSSBEAM AT FS 280.00 BETWEEN BL0 AND LBL9 REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-22-001-001-A01 AND DWG CC670-34010 REV -K. SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
